Doctor insights on:
Paxil 20 Mg Side Effects
I have been on Paxil for 6 days 10 mg. Its causing un wanted sexual side effects. Im stopping the med. It shouldnt cause withdrawal symptoms should it?
Paxil is an ssri antidepressant approved for treatment of unipolar (as opposed to bipolar) depression as well as a variety of anxiety-spectrum conditions. It carries a relatively greater risk of medication interactions & is considered to be less safe for a developing fetus as compared to some other antidepressants. All antidepressants have risk of emergent suicidal ...Read more
If you had panic attacks, got put on clozapram, and citalpram for about 20 days then see your doc and get paxil, when will the side effects ease up?
Which side effects?: To go from one ssri to another (citalopram to paxil) you don't generally need a wash-out period. Also, potential discontinuation symptoms from citalopram would conceivably be covered by paxil. If the Clonazepam was stopped suddenly, that's not a good idea. Can you say whether you're still on clonazepam, and what you're experiencing? I'm sure your own physician would want to know too. ...Read more
SSRI side effects: Paxil is a typical selective serotonin reuptake inhibitor. Side effects are typically stomach upset, nausea, diarhea. These are ususally temporary as people get used to them. Some decreased libido and delayed orgasm is also common. Paxil has more withdrawal symptoms of dizziness if a day is missed. Also there are several drug interactions that are not true of other ssri. ...Read moreSee 2 more doctor answers
I take Paxil 40mg. I am ready to come off of it. How can I come off of Paxil safely and with the least amount of side effects?
Consult With MD: First and foremost, always consult with the prescribing md before making any changes to your medication regimen. Paxil (generic paroxetine) is well known to cause problems when tapering. One may experience anxiety, insomnia, and flu-like symptoms (known as discontinuation syndrome) when tapering. The key to avoid such problems is to taper slowly and to work closely with one's md. Good luck. ...Read moreSee 1 more doctor answer
Depends: Most patients do not experience side effects. For those that do, increasing the dose can lead to fear and reluctance. I always counsel patients, about to increase their medication, to recall any side effects when they started the med. They should expect the same side effects but to a lesser degree and shorter time. This occurs because the relative change in dose is smaller with each increase. ...Read more
None: If you are tolerating it and responding to it then there is nothing wrong with being on it indefinitely. There are no known long term side effects and it has been around for a long time. I usually try to stop it 1-2 years after the first episode. With recurrent episodes i recommend staying on it. ...Read more
Report to your doc: Whenever any medications being adjusted upward, side effects must be monitored more closely. For ssri's watch for any irritability, anxiety, disturbance of sleep, gastric discomfort, or headache. Also the blackbox warning states to watch for any increase in suicidal thinking or behaviors consistent with that type of thinking. Remember only a small percentage of people will get side effects. ...Read more
Paxil: Side effects include:suicidality, depression, seratonin syndrome, neuroleptic malignant syndrome, withdrawal syndrome, mania, seizures, hypronatremia, siadh, abnormal bleeding, glaucoma, pulmonary fibrosis, anaphylactic rxns, hypoglycemia, vasculitis, stevens-johnson syndrome, teratogenicity, others like nausea, dizziness, diarrhea, abnormal vision, tremor and others. ...Read more
- Talk to a doctor live online for free
- Prednisone 20 mg side effects
- Side effects of pravastatin sodium 20 mg
- Lisinopril hctz 20 25 mg side effects
- Ask a doctor a question free online
- Side effects of dicyclomine 20 mg
- Side effects of benicar 20 mg
- Bentyl 20 mg side effects
- Side effects of pravastatin 20 mg
- Talk to a neurologist online